MAUDE Adverse Event Report: HALYARD - IRVINE HALYARD HOMEPUMP ECLIPSE AMBULATORY INFUSION SYSTEMS; NON-DEHP PUMP - HFR

HALYARD - IRVINE HALYARD HOMEPUMP ECLIPSE AMBULATORY INFUSION SYSTEMS; NON-DEHP PUMP - HFR
Model Number E100500
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is reported to be available but has not yet been returned for evaluation.The device history record for the reported lot number, 0202687458, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 04-jun-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: ear infection.Cath.Place: central.Infusion start time: (b)(6) 2018 10:00 pm.Infusion stop time: (b)(6) 2018 12:00 am.It was reported that a (b)(6) child experienced their head turning red while using an elastomeric homepump filled with vancomycin 132mg.It was noted that the pump was running too fast.The pump was empty upon disconnection.Further information noted that the pump ran over the course of one hour.The order was changed for the pump to run two hours for the patient the previous day.The patient experienced her head turning red the next day.During the call to report this issue, the patient¿s head was no longer red.The order was for the patient to receive infusion of vancomycin 132mg over two hours.The rate was unknown.The patient¿s condition after the event was reported to be stable.Additional information received on 22-may-2018 stated that this event was a fast flow issue.The pump used on the baby was ordered for two hours, and it only ran for over an hour.The baby experienced red head syndrome, but the reaction dissipated.Additional information received on 30-may-2018 stated that the ball infused with vancomycin was supposed to last for one hour for her daughter, but it only lasted for 40 mins.The baby girl developed "red man syndrome" and the symptoms subsided shortly after.The baby was admitted to the hospital for an overnight stay and she was released home afterward.The baby is still on vancomycin treatment with the balls but experiences no further issues.

Brand Name
HALYARD HOMEPUMP ECLIPSE AMBULATORY INFUSION SYSTEMS
Common Device Name
NON-DEHP PUMP - HFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7575630
Report Number2026095-2018-00062
Device Sequence Number10831802
Product Code MEB
UDI-Device Identifier30680651135484
UDI-Public30680651135484
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 05/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Patient Family Member or Friend
Device Expiration Date10/05/2019
Device Model NumberE100500
Device Catalogue Number101354803
Device Lot Number0202687458
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2018
Initial Report FDA Received Date06/06/2018
Patient Sequence Number1
Patient Age1 YR